MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. XENON LAMP

SHIRAKAWA OLYMPUS CO., LTD. XENON LAMP
Model Number MAJ-1817
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the lamp had dark image.The issue was found during a diagnostic procedure.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide correction and the results of the final investigation.Updated fields: b5; d8; e1; g3; h2; h6 and h11.Corrected field: h8.The device was not returned to olympus for inspection, and the reported failure was not confirmed.A root cause could not be identified.Based on the results of the investigation, the most probable cause was not determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The reported dark image happened during unspecified diagnostic procedure.

Brand Name
XENON LAMP
Common Device Name
LAMP
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23878842
Report Number3002808148-2025-26255
Device Sequence Number9605148
Product Code GCT
UDI-Device Identifier04953170304835
UDI-Public04953170304835
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1817
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age42 YR
Patient SexMale